A note concerning the integrals involving the derivatives of Legendre polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 29 (1959), p. 316-317
@article{RSMUP_1959__29__316_0,
     author = {Popov, Blagoj Sazdov},
     title = {A note concerning the integrals involving the derivatives of Legendre polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {29},
     year = {1959},
     pages = {316-317},
     zbl = {0097.05503},
     mrnumber = {114012},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1959__29__316_0}
}
Popov, Blagoj Sazdov. A note concerning the integrals involving the derivatives of Legendre polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 29 (1959) pp. 316-317. http://www.numdam.org/item/RSMUP_1959__29__316_0/